# SDR DHL2004801538

- Difficulty date: September 23, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LT SIDE T/R INTERNAL STRUCTURE DOUBLER CRACKED 10.000 AT 3 O'CLOCK POSITION, STA 202.000.  REMOVED CRACKED DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED DOUBLER (AL2024-T3 0.050) IAW MM 78-30-00 PG 836 FIG 812.  CLEANED, TREATED AND PRIMED IAW MM 78-30-0 PG 834.  INSTALLED DOUBLER IAW MM 78-30-00 PG 833/837 FIG 812.
